# SDR FDEA201507192271

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 531 hours, 25,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE COVER LOOSE.  TIGHTENED SLIDE COVER ATTACH BRACKETS, AND INSTALLED SLIDE COVER FOR L1 DOOR IAW AMM 52-11-02-4.
